On pseudosymmetric systems with one space variable
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, p. 661-679
@article{ASNSP_2001_4_30_3-4_661_0,
     author = {Nishitani, Tatsuo and Spagnolo, Sergio},
     title = {On pseudosymmetric systems with one space variable},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     pages = {661-679},
     zbl = {1030.35111},
     mrnumber = {1896081},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_3-4_661_0}
}
Nishitani, Tatsuo; Spagnolo, Sergio. On pseudosymmetric systems with one space variable. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 661-679. http://www.numdam.org/item/ASNSP_2001_4_30_3-4_661_0/

[1] F. Colombini - E. Jannelli - S. Spagnolo, Well-posedness in the Gevrey classes of the Cauchy Problem for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 10 (1983), 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[2] P. D'Ancona - S. Spagnolo, Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity, Boll. Un. Mat. Ital. (B) 7 (1998), 169-185. | MR 1618976 | Zbl 0916.35063

[3] P. D'Ancona - S. Spagnolo, On peudosymmetric hyperbolic systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 25 (1997), 397-417. | Numdam | MR 1655523 | Zbl 1014.35055

[4] T. Nishitani, Hyperbolicity of two by two systems with two independent variables, Comm. Partial Differential Equations 23, No. 5 & 6 (1998), 1061-1110. | MR 1632796 | Zbl 0913.35079